Previous |  Up |  Next


Title: Skeletal maps and I-favorable spaces (English)
Author: Kucharski, Andrzej
Author: Plewik, Szymon
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 3
Year: 2010
Pages: 67-72
Category: math
MSC: 54B35
MSC: 54C10
MSC: 54C35
MSC: 91A44
idZBL: Zbl 1228.54018
idMR: MR2752961
Date available: 2014-05-02T05:40:48Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-3_10.pdf 336.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo